Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 484615, 11 pages
http://dx.doi.org/10.1155/2015/484615
Research Article

Structural Response Analysis under Dependent Variables Based on Probability Boxes

State Key Laboratory of Advanced Design and Manufacturing for Vehicle Body, College of Mechanical and Vehicle Engineering, Hunan University, Changsha 410082, China

Received 29 October 2014; Revised 16 March 2015; Accepted 7 April 2015

Academic Editor: Alessandro Palmeri

Copyright © 2015 Z. Xiao and G. Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Xiao and G. Yang, “Structural Response Analysis under Dependent Variables Based on Probability Boxes,” Mathematical Problems in Engineering, vol. 2015, Article ID 484615, 11 pages, 2015. https://doi.org/10.1155/2015/484615.